×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [2]
Authors
SONG YONGHUA [2]
Document Type
Journal article [4]
Date Issued
2022 [1]
2018 [1]
2014 [1]
2012 [1]
Language
英語English [4]
Source Publication
Acta Mathematica... [1]
Energies [1]
Journal of Moder... [1]
Mathematical Met... [1]
Indexed By
SCIE [4]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-4 of 4
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
Parametric Transient Stability Constrained Optimal Power Flow Solved by Polynomial Approximation Based on the Stochastic Collocation Method
Journal article
Xia, Bingqing, Wu, Hao, Yang, Wenbin, Cao, Lu, Song, Yonghua. Parametric Transient Stability Constrained Optimal Power Flow Solved by Polynomial Approximation Based on the Stochastic Collocation Method[J]. Energies, 2022, 15(11).
Authors:
Xia, Bingqing
;
Wu, Hao
;
Yang, Wenbin
;
Cao, Lu
;
Song, Yonghua
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
3.0
/
3.0
|
Submit date:2022/08/02
Transient Stability Constrained Optimal Power Flow
Uncertain Parameters
Stochastic Collocation Method
Polynomial Approximation
Global optimal polynomial approximation for parametric problems in power systems
Journal article
Zhou,Yongzhi, Wu,Hao, Gu,Chenghong, Song,Yonghua. Global optimal polynomial approximation for parametric problems in power systems[J]. Journal of Modern Power Systems and Clean Energy, 2018, 7(3), 500-511.
Authors:
Zhou,Yongzhi
;
Wu,Hao
;
Gu,Chenghong
;
Song,Yonghua
Favorite
|
TC[WOS]:
3
TC[Scopus]:
5
IF:
5.7
/
5.4
|
Submit date:2021/03/09
Galerkin Method
Global Approximation
Load Flow Problems
Optimal Approximation
Parametric Problems
Polynomial Approximation
Matching pursuits among shifted cauchy kernels in higher-dimensional spaces
Journal article
Qian T., Wang J., Yang Y.. Matching pursuits among shifted cauchy kernels in higher-dimensional spaces[J]. Acta Mathematica Scientia, 2014, 34(3), 660-672.
Authors:
Qian T.
;
Wang J.
;
Yang Y.
Favorite
|
TC[WOS]:
5
TC[Scopus]:
7
|
Submit date:2019/02/11
Adaptive Decomposition
Dictionary
Hardy Space
Matching Pursuit
Monogenic
Optimal Approximation By Rational Functions
Adaptive Fourier decomposition of functions in quaternionic Hardy spaces
Journal article
Qian T., Sprossig W., Wang J.. Adaptive Fourier decomposition of functions in quaternionic Hardy spaces[J]. Mathematical Methods in the Applied Sciences, 2012, 35(1), 43-64.
Authors: ; et al.
Favorite
|
TC[WOS]:
27
TC[Scopus]:
33
IF:
2.1
/
2.0
|
Submit date:2019/02/11
Adaptive Decomposition
Blaschke Product
Fourier-laplace Series
Greedy Algorithm
Hardy Space
Optimal Approximation By Rational Functions
Quaternionic Holomorphic
Spherical Harmonics
Takenaka-malmquist System